Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Questions: Nardil Side Effects

Posted by saltate on July 14, 2005, at 22:41:46

In reply to Re: Questions: Nardil Side Effects saltate, posted by 4WD on July 14, 2005, at 22:33:24


Hungrier, no. I've never been a big eater, I often have to remind myself to eat. I guess I would have to say I have had some difficulty falling asleep, but my sleeping has always been extremely erratic. Its not unusual for me to be totally nocturnal for periods (going to sleep at 8, 9, 10 in the morning)

> Hi Saltate,
>
> Have you noticed being hungrier than usual? Have you gained any weight?
>
> Have you had any unusual (for you) problems falling asleep?
>
> Nardil is on my list of meds to try, so I'm very curious about side effects.
>
> Thanks,
>
> Marsha
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saltate thread:523801
URL: http://www.dr-bob.org/babble/20050713/msgs/527822.html